兰州大学机构库 >数学与统计学院
Stability analysis of linear fractional differential system with multiple time delays
Deng, WH(邓伟华); Li, CP; Lu, JH; Li, CP (reprint author), Shanghai Univ, Dept Math, Shanghai 200444, Peoples R China.
ESI NOTE2017-07-19;Highly Cited Papers
2007-06
Source PublicationNONLINEAR DYNAMICS
ISSN0924-090X
Volume48Issue:4Pages:409-416
AbstractIn this paper, we study the stability of n-dimensional linear fractional differential equation with time delays, where the delay matrix is defined in (R+)(nxn). By using the Laplace transform, we introduce a characteristic equation for the above system with multiple time delays. We discover that if all roots of the characteristic equation have negative parts, then the equilibrium of the above linear system with fractional order is Lyapunov globally asymptotical stable if the equilibrium exist that is almost the same as that of classical differential equations. As its an application, we apply our theorem to the delayed system in one spatial dimension studied by Chen and Moore [Nonlinear Dynamics 29, 2002, 191] and determine the asymptotically stable region of the system. We also deal with synchronization between the coupled Duffing oscillators with time delays by the linear feedback control method and the aid of our theorem, where the domain of the control-synchronization parameters is determined.
Keyworddelay Duffing oscillator linear fractional differential system stability synchronization
Subject AreaEngineering ; Mechanics
PublisherSPRINGER
DOI10.1007/s11071-006-9094-0
Publication PlaceDORDRECHT
Indexed BySCIE ; EI ; ESI
Language英语
First Inst
WOS IDWOS:000244837200005
SubtypeArticle
EI ID20071210494516
DepartmentShanghai Univ, Dept Math, Shanghai 200444, Peoples R China;
Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China;
Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100080, Peoples R China
Citation statistics
Cited Times:570[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117899
Collection数学与统计学院
Corresponding AuthorLi, CP (reprint author), Shanghai Univ, Dept Math, Shanghai 200444, Peoples R China.
Recommended Citation
GB/T 7714
Deng, WH,Li, CP,Lu, JH,et al. Stability analysis of linear fractional differential system with multiple time delays[J]. NONLINEAR DYNAMICS,2007,48(4):409-416.
APA Deng, WH,Li, CP,Lu, JH,&Li, CP .(2007).Stability analysis of linear fractional differential system with multiple time delays.NONLINEAR DYNAMICS,48(4),409-416.
MLA Deng, WH,et al."Stability analysis of linear fractional differential system with multiple time delays".NONLINEAR DYNAMICS 48.4(2007):409-416.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Deng, WH]'s Articles
[Li, CP]'s Articles
[Lu, JH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Deng, WH]'s Articles
[Li, CP]'s Articles
[Lu, JH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Deng, WH]'s Articles
[Li, CP]'s Articles
[Lu, JH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Deng-2007-Stability analysis of linear fractio.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.